# SDR AALA20020547

- Difficulty date: April 25, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE EMERGENCY EXIT LIGHT INOPERATIVE.  TIGHTENED EMERGENCY EXIT LIGHT WIRE ON BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
